# SDR UALA2009010500045

- Difficulty date: January 4, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 72,955 hours, 8,274 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

60H EEL LT ON SIDE OF SEAT IS LOOSE.  SECURED EEL STRIP.
